MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYS W/PED.CONTROL RESERVOIR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYS W/PED.CONTROL RESERVOIR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX819T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Headache (1880)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a m.Blue plus sys w/ped.Control reservoir (part# fx819t) was implanted on (b)(6)2025.According to the complaint description the patient was fine and then was readmitted back into the hospital on (b)(6) 2025 with headache, rhinorrhea and scalp bogginess.The physician reprogrammed shunt after patient was readmitted and received minimal change in the patient's condition.The patient went in for a scan on (b)(6) 2025 to evaluate the shunt but they also setup an or time for (b)(6) 2025 to potentially replace the shunt system.Scans came back (b)(6) 2025 and was determined that there might be a leak around the ventricular catheter.The patient was revised on (b)(6) 2025.During the surgery, they found no leak from the ventricular catheter and then determined, it may be coming from the peritoneal catheter, but found no leak there as well.The surgeon decided to change out the entire fx819t.They explanted the original fx819t and the was patient implanted with new fx819t with settings of 6 and 20 again.No patient complications were reported as a result of the revision procedure.No sample for examination.The sample had already been discarded at the hospital.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
M.BLUE PLUS SYS W/PED.CONTROL RESERVOIR
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key21746530
Report Number2916714-2025-00012
Device Sequence Number3783852
Product Code JXG
UDI-Device Identifier04041906504823
UDI-Public(01)04041906504823(11)200626(17)250616(10)20048539
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2025
Report Date (Section F) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2025
Device Model NumberFX819T
Device Catalogue NumberFX819T
Device Lot Number20048539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2025
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer03/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight91 KG
Date Report Sent to FDA04/01/2025